X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

When does heroin withdrawal start?

Questions > Category: Addiction > When does heroin withdrawal start?
Asked: 2018-03-31 15:49:56

When will I start to feel the effects of Heroin withdrawal? I got into Heroin a few years back. I’m homeless, hungry and ready for change. Please help!

2

3
Answered: 2018-04-01 04:30:11

Withdrawals from Heroin are not fun! I haven’t touched that stuff in a year and don’t plan on going back! To answer your question, you will begin to see symptoms such as restlessness, craving for more Heroin and anxiety as little as four hours after your last high. It gets better each day!


0
Answered: 2018-04-01 17:39:17

Heroin withdrawal can start as early as four hours after your last use. You will start throwing up and getting really sick around 12 hours of your last use though. Don’t let the sickness prolong your use. You’re going to have to go through it someday and waiting is only going to make it worse.


We want to listen to your answers

(877) 322-2450
Have an Addiction Specialist Help You Find The Treatment You Deserve!
call-phone